| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6.-5.5/1.50/087 (sphere/cylinder/axis) implantable collamer lens into the patient's eye.The lens implanted and removed.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
(b)(4).